# SDR 9601989941

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3324L
- Make and model: Doug DC-9-32
- Aircraft serial: 47103
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Ws 58-137
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL MAINTENANCE VISIT, FOUND CORROSION ON RIGHT WING STRINGERS 14 AND 15, XRS 58 TO 137 AND ON 20 AND 21, XRS 69 TO 91.  REPAIRED STRINGERS PER EA 99-104038.
